# SDR ZZDA070123123

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  RADOME ASSEMBLY DENTED.  REPLACED RADOME ASSEMBLY PER 717 AMM CHAPTER 53-51-01 REV 27 DATED 01/01/07.
